Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A class of integral equations involving ultraspherical polynomials as kernel


Author: K. N. Srivastava
Journal: Proc. Amer. Math. Soc. 14 (1963), 932-940
MSC: Primary 45.33
DOI: https://doi.org/10.1090/S0002-9939-1963-0156171-5
Erratum: Proc. Amer. Math. Soc. 15 (1964), 1000.
MathSciNet review: 0156171
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45.33

Retrieve articles in all journals with MSC: 45.33


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0156171-5
Article copyright: © Copyright 1963 American Mathematical Society